# SDR KCSA2025110258

- Difficulty date: November 2, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 85,964 hours, 15,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 42581
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DESCENT DEVICES  DEPLOYED.  REMOVED AND REPLACED DECENT DEVICE IAW AMM 25-61-01. NO FURTHER DEFECTS. PLACARDS REMOVED.
